# SDR CA040428004

- Difficulty date: April 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,820 hours
- Engine: Allsn 250C20R2
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 353494
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ANNUAL RE-INSPECTION FOR RE-CERTIFICATION PURPOSES, AVIOINICS SHOP REPORTED ELT S/N 353494 FAILS TEST PROBABLY DUE TO A BAD CRYSTAL. UPON BEING ADVISED THAT A COMPANY DOES NOT SUPPLY PARTS, OPERATOR PURCHASED AND INSTALLED A NEW ELT ONTHE AIRCRAFT.
